Journal: Appl. Math. Lett.

Volume 15, Issue 8

917 -- 924Moffak Benchohra, Johnny Henderson, Sotiris K. Ntouyas. Impulsive neutral functional differential inclusions in Banach spaces
925 -- 930Jiahong Wu. The 2D dissipative quasi-geostrophic equation
931 -- 935Patrizio Frosini. A note on the representability of compact sets by real sequences
937 -- 943Xiaoming He, WeiGao Ge, Mingshu Peng. Multiple positive solutions for one-dimensional p-Laplacian boundary value problems
945 -- 953Geoffrey D. Dietz, David E. Dobbs. Limiting values of the variance and the moments of the dimension of a sum or intersection of random vector subspaces
955 -- 960Andrei Korobeinikov, Graeme C. Wake. Lyapunov functions and global stability for SIR, SIRS, and SIS epidemiological models
961 -- 967Josef Málek, Jindrich Necas, K. R. Rajagopal. Global existence of solutions for flows of fluids with pressure and shear dependent viscosities
969 -- 973Frank Harary, Gopal Gupta. A constraint logic programming approach for generating all perfect matchings
975 -- 979Yuming Chen. All solutions of a class of difference equations are truncated periodic
981 -- 985Ali Messaoudi. Tribonacci multiplication
987 -- 993Hon-Wah Tam, Xing-Biao Hu. Soliton solutions and Bäcklund transformation for the Kupershmidt five-field lattice: a bilinear approach
995 -- 999Andreas W. M. Dress. Proper gromov transforms of metrics are metrics
1001 -- 1004Stefan Grünewald. Harmonic trees
1005 -- 1011Jialin Hong, Meng-Zhao Qin. Multisymplecticity of the centred box discretization for hamiltonian PDEs with m >= 2 space dimensions
1013 -- 1017Messaoud Boulbrachene. Optimal Linfinity-error estimate for variational inequalities with nonlinear source terms
1019 -- 1023Weixi Shen, Songmu Zheng. Maximal attractors for the phase-field equations of penrose-fife type
1025 -- 1033Qi-Ru Wang. Oscillation criteria for first-order neutral differential equations
1035 -- 1041Swanhild Bernstein. Multidimensional inverse-scattering and clifford analysis